# SDR SWAA2022041894302

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 78,739 hours, 46,531 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: R2 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS AFT SERVICE DOOR EMERGENCY EXIT SLIDE MANUAL PULL HANDLE EXPOSED WHEN ARMED / [01] RESECURED VELCRO COVER OVER MANUAL PULL HANDLE AT AFT SERVICE DOOR ESCAPE SLIDE PER SIP
